MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO® STRAIGHT SHELL IMPACTOR,TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO® STRAIGHT SHELL IMPACTOR,TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209820
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.¿.
 
Event or Problem Description
During impaction, shaft and platform both broke.Surgical delay: 15 minutes.Case type: tha.
 
Event or Problem Description
During impaction, shaft and platform both broke.Surgical delay- =15 minutes.Case type: (b)(4).
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: it was reported that the impactor broke during impaction.Product evaluation and results: the product was not evaluated as the product was unavailable for inspection.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot 32405 and accepted into final stock on 11/17/ 2015.No non-conformances were identified during inspection.History review: complaint history review: a review of complaints in catsweb and trackwise related to p/n 209820, lot number 32405 shows no additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.Device not returned.

Brand Name
RIO® STRAIGHT SHELL IMPACTOR,TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8135094
Report Number3005985723-2018-00719
Device Sequence Number2056817
Product Code OLO
UDI-Device Identifier00848486030278
UDI-Public00848486030278
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number209820
Device Lot Number32405
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;